# SDR USAASA03051

- Difficulty date: May 24, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD LEFT ENTRY DOOR ESCAPE SLIDE/RAFT WAS FOUND SEPARATING FROM THE MOUNTING.  MAINTENANCE REPLACED THE ESCAPE SLIDE.  OK FOR SERVICE.  THE REPAIR SHOP FOUND THAT THE SLIDE REQUIRED REPACKING.  THE SLIDE WAS REPACKED AND RETURNED TO SERVICE.  (M)
